Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have headaches after coil insertion for contraception. Is it normal?

Hi There, i am 29 and i had the coil fitted july this year after the birth of my second child in January. I got it fitted when i was on my period and i have had a 28 day cycle since then with a period every month. my last period was beginning of oct and i have nothing since. I have done a test and its negative, I am getting concerned though as this is very out of character for me. I m tired and have had a few bad headaches but then again i am running about after 2 children. Any advice would be greatly appreciated. Thanks.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Well come to HCM
Headache may not be due to IUD but this could be due to your thought and confusion, not able to decide or taking right decision for device, if you are not comfortable with device then you can discuss this with your doctor as well as with your nearer and dearer, else this is nothing to worry, try to bring back your confidence, take care and have a nice day.
Answered: Fri, 5 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor